# SDR CALA2025022800462

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF AFT FWD CARGO COMPARTMENT AT STR 27L STA 540 CORROSION FOUND REF AAR N/R 9939788 ACCOMPLISHED PERMANENT STRINGER SPLICE REPAIR ACCORDING ECRA 5330-07464 NO FURTHER ACTON REQUIRED WORK ACCOMPLISHED BY V936290 ACCOMPLISHED PERMANENT STRINGER SPLICE REPAIR ACCORDING ECRA 5330-07464 NO FURTHER ACTON REQUIRED WORK ACCOMPLISHED BY V936290 SDR NUMBER 1038512
